Open Access
Sept. 2004 Uniqueness theorems concerning a question of Gross
Wei-Chuan Lin, Hong-Xun Yi
Proc. Japan Acad. Ser. A Math. Sci. 80(7): 136-140 (Sept. 2004). DOI: 10.3792/pjaa.80.136


In this paper, we deal with the problem of uniqueness of meromorphic functions concerning one question of Gross, and obtain some results that are improvements of that of former authors. Moreover, the example shows that the result is sharp.


Download Citation

Wei-Chuan Lin. Hong-Xun Yi. "Uniqueness theorems concerning a question of Gross." Proc. Japan Acad. Ser. A Math. Sci. 80 (7) 136 - 140, Sept. 2004.


Published: Sept. 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1112.30028
MathSciNet: MR2094535
Digital Object Identifier: 10.3792/pjaa.80.136

Primary: 30D35
Secondary: 30D20 , 30D30

Keywords: meromorphic function , Shared-set , uniqueness

Rights: Copyright © 2004 The Japan Academy

Vol.80 • No. 7 • Sept. 2004
Back to Top